February, '01 | Briefing | Mail | Don't Say This | Flakers' Jargon | Articles | Other Places | Archives | Send Mail | Ed Dewke | Legal Stuff | Order | Search | PsorHeads
Remicade - Ralph G’s Annual Report
from Ralph G.

Have you heard any follow-up from Ralph G. after he wrote Remicade for Crohn’s Disease Improved P? I was wondering how he made out with the Remicade.  I'm getting ready to do this and I'm scared of the side effects.  Thank you.  -JR (Jan, 2001)

Dear Ed: Last February I wrote explaining that after being infused with Remicade for Crohn's disease my psoriasis cleared up.

My good luck is still holding.

Although my psoriasis was rather serious, the Remicade has made it go away almost entirely. Three to five months after an infusion my Crohn's disease symptoms as well as my psoriasis will begin to flare up. But, as soon as I get more Remicade the symptoms improve to the point that I am for all practical purposes cleared of psoriasis.

The side effects that I suffer from the Remicade are usually not very bad. Mostly I get hives for a few days before and after an infusion. I guess I'm destined to itch no matter what. On one occasion I did have a serious flu-like reaction to the infusion. Or maybe I had the flu.

If I'm not just one lucky isolated case I would hope that the medical community would develop a Remicade-like treatment for psoriasis. Admittedly it is no fun getting a four hour intravenous infusion every few months but at least it has freed me of daily light treatments and use of topical meds. -Ralph G.

*****

Ed’s Response: Thanks for the update, Ralph. As you can see, interest lingers. There is a study going on now (I guess) to better define the use of Remicade for psoriasis. Click here for the NPF write-up.

I hope your luck holds out, Ralph, and please do keep us informed. -Ed

This Month's Mail | Archives

www.flakehq.com